# SDR SWAA2021102138075

- Difficulty date: September 19, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 56,018 hours, 32,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING # 193B HAS OVERSIZED HOLES AND CHAFFING ON THE INTERNAL SIDE OF PANEL / OVERSIZED HOLES & CHAFTING DAMAGE TO INNER SURFACE OF FAIRING 193 B WERE REPAIRED IAW SRM 53-40-70; SRM 51-70-05-2R-G; & SRM 51-40-05
